# SDR AALA201901296005

- Difficulty date: January 26, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N919NN
- Make and model: Boeing 737823
- Aircraft serial: 29573
- Aircraft time: 18,933 hours, 7,588 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410141
- Condition: Cracked
- Location: Bs 328-344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CABIN FLOOR SUPPORT BETWEEN BS 328 AND 344, LBL 46.  REPLACED THE FLOOR SUPPORT IAW RD 51-00-05-1
